# SDR DALA2017062204939

- Difficulty date: June 21, 2017
- Submitted: June 25, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 54,893 hours, 7,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY A1 LEFT EMERGENCY LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY.
